# SDR FDEA200906142087

- Difficulty date: June 14, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N530096
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED "L" ANGLE FOUND AT STA 1715, RBL 0 TO RBL 9.2.  REMOVED AND REPLACED IAW SRM 51-40-02 REV. 96. "L" ANGLE FABRICATED IAW DWG 146N5300 REV C AND PART MARKED IAW GMM 7-0-1001.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
